# SDR DLM88081752

- Difficulty date: December 18, 2008
- Submitted: December 22, 2008
- Operation: Air carrier
- Aircraft: N947DL
- Make and model: Doug MD-88
- Aircraft serial: 49878
- Aircraft time: 51,293 hours, 39,339 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK IN REAR SPAR LOWER CHORD AT O/B FLAP, I/B HINGE.  CUT OUT DAMAGED SECTION OF CHORD AND SPLICED IN NEW SECTION.  REPAIRED IAW ER/A 471595-14.
